Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Esophagus feeling tight after having pot brownie. Putting more effort on breathing. Reason?

Hi doctor, so last friday i ate a pot brownie for the first time. Normal high, nothing bad. Next day, at night, i was eating a large sandwich when i felt like my esophagus was a bit tight. Like something was stuck in my throat . I ve had this for a week. I can swallow , eat, breathe normally, but breathing takes slightly more effort than normal. After i eat, i feel like something is tight in my chest , it s not painful but it s annoying. What do you think this is? No i don t do any other drugs, never had this feeling before, no puking or any other symptoms.
Asked On : Thu, 7 Jun 2012
Answers:  2 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
It seems you have developed esophagitis because of the gastro esophageal reflux disease. In this condition the acid from stomach regurgitates into the esophagus because of the loose valve between the stomach and esophagus. This acid can then cause inflammation in the esophagus and that`s what is happening in your case. Take a PPI like omeprazole or pantaprazole 20 min before breakfast for 2 to 4 weeks. You may also take sucralfate 3 tsf 10 min before each meal. Avoid oily and spicy food.
Answered: Sat, 16 Jun 2012
I find this answer helpful
ENT Specialist Dr. Maria Ithaya Rasan's  Response
Hi there. What you have is Laryngopharyngoreflux(LPR) secondary to gastro esophageal reflux. Got to get the acid from coming up to your throat.

Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor